I recently had some blood work done and my b12 level is 2000, which I understand it should be between 300 - 900. I do not take any supplements and I have never had a b12 shot. It has caused some minor side effects. What can I do to bring my level down?
When you had your blood drawn, did you eat prior to it? That may cause it to have higher levels. Some disease states cause vitamin B12 to increase. Were there other lab values that were not normal? Suggest having it taken again. Thank you for your question.
I may have eaten about an hour prior. I am trying to find out why have brain lesions, they thought maybe MS, but I don't have enough of the symptoms of MS. I asked the doctor what else could cause lesions, so that is why he did the blood work. I also had a high ana level about 1.8 everything else as good.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.